Increased suicidal tendency in a case of psoriasis vulgaris under acitretin treatment
Article first published online: 27 JAN 2006
Journal of the European Academy of Dermatology and Venereology
Volume 20, Issue 4, pages 464–465, April 2006
How to Cite
Arican, O., Sasmaz, S. and Ozbulut, O. (2006), Increased suicidal tendency in a case of psoriasis vulgaris under acitretin treatment. Journal of the European Academy of Dermatology and Venereology, 20: 464–465. doi: 10.1111/j.1468-3083.2006.01447.x
- Issue published online: 16 FEB 2006
- Article first published online: 27 JAN 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.